# SDR ASAA2019031928713

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 2,340 hours, 699 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 OVER THROTTLE PROTECTION FAULT GROUNDED - YES. PERFORMED FADEC TEST PER AMM 73-29-00-710-802. NO FAULT FOUND. ACFT OK FOR SERVICE.
